Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 10, NWS Springfield, MO

April 30, 2019Jasper County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 30, 2019, 2:14 PM CDT for Jasper County, Newton County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 2:14 PM CDT (19:14 UTC)
Expired
Apr 30, 2019, 3:00 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 2:41 PM CDTHAIL 1.252 Ene Fidelity, MOTRAINED SPOTTER MEASURES HALF DOLLAR SIZE HAIL 2 MILES NE OF FIDELITY.
Apr 30, 2:41 PM CDTHAIL 1.253 Ene Fidelity, MOCORRECTS PREVIOUS HAIL REPORT FROM 2 ENE FIDELITY. TRAINED SPOTTER MEASURES HALF DOLLAR SIZE HAIL 2 MILES NE OF FIDELITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:02 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

602 
WFUS53 KSGF 301914
TORSGF
MOC097-145-302000-
/O.NEW.KSGF.TO.W.0010.190430T1914Z-190430T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
214 PM CDT TUE APR 30 2019

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northern Newton County in southwestern Missouri...
  Southeastern Jasper County in southwestern Missouri...

* Until 300 PM CDT.
    
* At 211 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Neosho, moving northeast at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Neosho...                         Granby...
  Sarcoxie...                       Diamond...
  Wentworth...                      Reeds...
  Ritchey...                        

This includes the following highways...
 Interstate 44 between mile markers 21 and 32.
 Interstate 49 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3685 9450 3687 9452 3691 9452 3714 9420
      3710 9405 3697 9406 3685 9443
TIME...MOT...LOC 1911Z 236DEG 25KT 3689 9448 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Cramer
4 follow-up statements
491 
WWUS53 KSGF 301918
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
218 PM CDT TUE APR 30 2019

MOC097-145-302000-
/O.CON.KSGF.TO.W.0010.000000T0000Z-190430T2000Z/
Newton MO-Jasper MO-
218 PM CDT TUE APR 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
    
At 218 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Neosho, moving northeast at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Granby...                         Sarcoxie...
Diamond...                        Reeds...

This includes the following highways...
 Interstate 44 between mile markers 21 and 32.
 Interstate 49 between mile markers 25 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3692 9447 3694 9447 3696 9445 3714 9420
      3710 9405 3701 9406 3691 9436 3690 9443
TIME...MOT...LOC 1918Z 230DEG 28KT 3694 9442 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Cramer
063 
WWUS53 KSGF 301925
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
225 PM CDT TUE APR 30 2019

MOC097-145-302000-
/O.CON.KSGF.TO.W.0010.000000T0000Z-190430T2000Z/
Newton MO-Jasper MO-
225 PM CDT TUE APR 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
    
At 225 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Diamond, or near Neosho, moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sarcoxie...                       Diamond...
Reeds...                          

This includes Interstate 44 between mile markers 21 and 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3695 9442 3697 9442 3699 9441 3714 9420
      3710 9405 3705 9406 3696 9431 3694 9437
TIME...MOT...LOC 1925Z 236DEG 25KT 3697 9437 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Cramer
788 
WWUS53 KSGF 301935
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
235 PM CDT TUE APR 30 2019

MOC097-145-302000-
/O.CON.KSGF.TO.W.0010.000000T0000Z-190430T2000Z/
Newton MO-Jasper MO-
235 PM CDT TUE APR 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...
    
At 235 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Diamond, or 11 miles south of Carthage, moving
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sarcoxie...                       Diamond...
Reeds...                          

This includes Interstate 44 between mile markers 21 and 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3699 9432 3702 9433 3705 9432 3714 9420
      3710 9405 3705 9406 3699 9423 3698 9426
      3697 9428
TIME...MOT...LOC 1935Z 234DEG 29KT 3702 9428 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Cramer
464 
WWUS53 KSGF 301957
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
257 PM CDT TUE APR 30 2019

MOC097-145-302007-
/O.EXP.KSGF.TO.W.0010.000000T0000Z-190430T2000Z/
Newton MO-Jasper MO-
257 PM CDT TUE APR 30 2019

...THE TORNADO WARNING FOR NORTHEASTERN NEWTON AND SOUTHEASTERN
JASPER COUNTIES WILL EXPIRE AT 300 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.

LAT...LON 3699 9432 3702 9433 3705 9432 3714 9420
      3710 9405 3705 9406 3699 9423 3698 9426
      3697 9428
TIME...MOT...LOC 1957Z 236DEG 25KT 3710 9413 

$$

Cramer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 1:03 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 30, 1:03 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
103 PM CDT Tue Apr 30 2019

.SHORT TERM...(Today and tonight)
Issued at 219 AM CDT Tue Apr 30 2019

The stage seems to be setting for both severe thunderstorms and an
increasing flooding risk as we head into this afternoon and
tonight.

Currently, a surface frontal boundary extends across southern
Missouri from near Neosho to Ava to northern Shannon County. This
front will begin to lift north this morning as an increasingly
diffluent flow aloft overspreads the region.

Showers and thunderstorms will continue to blossom during the
predawn hours near the I-35 corridor in Kansas and Oklahoma in
association with increasing low level moisture transport and upper
level diffluence. This activity will gradually spread east and
northeast into southeastern Kansas and western Missouri early this
morning.

Additionally, short term models indicate a weakening
capping inversion for elevated parcels across the central and
eastern Ozarks as we get into the 09-12Z time frame. Thus,
scattered showers and thunderstorms are expected to develop across
this area and continue this morning.

Enough elevated instability will exist for a few storms to
potentially produce marginally severe hail this morning.

As we get into late this morning and this afternoon, mid to
perhaps upper 60s dew points will surge north behind that
advancing warm front. With mid-level lapse rates still relatively
steep (over 7 C/km), we should see MLCAPE values in the 1500-2500
J/kg range as surface temperatures warm into the lower and middle
70s. Some upper 70s will be possible across south-central
Missouri.

As upper level lift continues to increase and the capping
inversion weakens, we should see scattered thunderstorm activity
continue in the warm sector while becoming more surface based.
Deep layer shear of around 40 knots will be supportive of
supercells with an attendant large hail (up to 2" in diameter) and
damaging wind threat. Although mid-level wind fields appear a bit
on the weak side (at least early this afternoon), hodographs do
support a supercell tornado threat.

Meanwhile, we should see more numerous convection develop this
afternoon back to the west from eastern Kansas into central or
eastern Oklahoma. Supercells will also be possible in this region,
with some of these potentially tracking into western Missouri.
Again, all modes of severe weather will be possible with this
activity later this afternoon and this evening. It should be noted
that low level shear will increase from late this afternoon into
this evening as a low level jet stream strengthens and veers into
western Missouri. This may tend to enhance the tornado threat.

Confidence is then high that these storms will grow upscale into a
squall line this evening with this line then moving east across
much of the Missouri Ozarks from later this evening into the
overnight period. The setup appears favorable for damaging winds
and embedded tornadoes. Portions of the line bowing towards the
northeast will stand the greatest chance for producing tornadoes.

The risk for flash flooding will also increase from today into
tonight given the increase in deep layer moisture and the
potential for multiple rounds of thunderstorms. Rainfall rates of
2-3" per hour will be possible with some storms. The Flash Flood
Watch will remain in place for all of the Missouri Ozarks and
southeastern Kansas.

.LONG TERM...(Wednesday through Monday)
Issued at 219 AM CDT Tue Apr 30 2019

The potential for severe storms and flooding will then continue
into Wednesday and Wednesday night. The location of these
potential hazards will be highly dependent on where that front
ends up and how much we can warm up. Initial indications are that
instability may be a bit stronger on Wednesday with MLCAPE values
in the 2000-3000 range if temperatures can warm into the middle to
upper 70s. Deep layer shear will still be supportive of supercell
potential with line segments also possible.

One feature we will have to watch for Wednesday night is short
wave energy moving northeast out of the Arklatex. This feature may
provide a more concentrated focus for heavy rainfall potential
that may track into portions of southern Missouri later Wednesday
night. Given that the front will still likely be draped over
central Missouri and southeastern Kansas, the threat for flooding
will also continue across the remainder of the area.

That front should start to nudge south on Thursday and Thursday
night as the upper level flow veers slightly. Nevertheless, the
potential for showers and thunderstorms will continue. It is
possible that some portion of the Flash Flood Watch will need to
be extended. The threat for severe storms on Thursday looks a
little lower at this point as instability may be weaker. Again,
the position of that front will play a big role regarding severe
weather chances.

Global models then indicate that the front will still be camped
out close enough on Friday to continue chances for showers and
thunderstorms. Maybe, just maybe we can then get that front far
enough south by Saturday to get a dry day. Global models seem to
support that happening with the upper level flow veering to
westerly or even west-northwesterly. Unfortunately, models then
show a signal for another system skirting across the area later
Sunday or Monday of next week.

As one might expect, temperatures for much of the period will be
heavily dependent on the location of that front along with
coverage of clouds and precipitation. We have stuck with a model
consensus blend with highs generally in the upper 60s and 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1253 PM CDT Tue Apr 30 2019

Showers and thunderstorms beginning to initiate across the area.
Ceilings were MVFR to VFR outside of the convection and mainly
MVFR with occasional IFR in and near convection.

Conditions are not expected to improve much during the forecast
period as the surface front remains stalled across the region.
Winds should be on the increase later this afternoon into this
evening as the low level jet begins to increase across the area.
LLWS will also be possible this evening at all three terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ057-058-
     069>071-080>083-090>092-095>098-101>106.

     Flash Flood Watch through Thursday morning for MOZ055-056-
     066>068-077>079-088-089-093-094.

KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Gaede
Hazardous weather outlook, Apr 30, 2:01 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
201 PM CDT Tue Apr 30 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
201 PM CDT Tue Apr 30 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.

DISCUSSION...

Numerous showers and thunderstorms will move northeast into the
outlook area this afternoon and tonight. Supercell thunderstorms
are expected with tornadoes, large hail, and damaging winds all
possible.

The thunderstorms are then expected to develop into a squall line
this evening and push east across the area tonight. This will
include a threat for damaging winds to 70 mph and tornadoes.
Portions of the squall line which bow out towards the northeast
will have an enhanced tornado threat.

An elevated threat for flash flooding exists for today and
tonight as multiple rounds of heavy rainfall are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The potential for severe thunderstorms and flooding will then
continue into Wednesday and Wednesday night. This includes the
potential for large hail, damaging winds, and isolated tornadoes.
Details regarding the location and timing of these potential
hazards will become better known later today and tonight.

The risk for thunderstorms will then persist into Thursday and
Friday. The potential for severe storms and flooding is unclear at
this time. There are then limited chances for thunderstorms early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Local storm report, Apr 30, 2:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      1 S PITTSBURG           37.39N 94.70W
04/30/2019                   CRAWFORD           KS   PUBLIC

            INTERSECTIONS OF S BROADWAY ST AND FORD AVE,
            AND 4TH ST NEAR HWY 69 UNDER WATER. HEAVY
            RAINFALL CONTINUING.

&&

CKR
Special weather statement, Apr 30, 2:08 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Springfield MO
208 PM CDT TUE APR 30 2019

KSZ097-MOZ077-301945-
Crawford KS-Barton MO-
208 PM CDT TUE APR 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD AND
NORTHWESTERN BARTON COUNTIES UNTIL 245 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Girard, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pittsburg...                      Prairie State Park...
Frontenac...                      Girard...
Arma...                           Liberal...
Cherokee...                       Mulberry...
Chicopee...                       Mindenmines...
Franklin...                       Arcadia...
Burgess...                        Beulah...
Croweburg...                      Yale...
Ringo...                          Oskaloosa...
Lone Oak...                       Polk...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3767 9462 3765 9461 3765 9446 3764 9446
      3755 9445 3737 9462 3734 9487 3750 9489
TIME...MOT...LOC 1908Z 227DEG 32KT 3745 9479

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:56 PM CDTRiver Flood WarningSGFVernon13 days
Apr 29, 8:56 PM CDTRiver Flood WarningSGFVernon6 days
Apr 29, 8:56 PM CDTRiver Flood WarningSGFBates, Vernon17 days
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPulaski33 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPulaski66 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFStone59 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFLaclede65 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPhelps4 days
Apr 30, 1:22 PM CDTSevere Thunderstorm WarningSGFNewton53 min
Apr 30, 1:48 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Vernon6 hr
Apr 30, 2:07 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
Apr 30, 2:27 PM CDTSpecial Weather StatementSGFDent33 min
Apr 30, 2:41 PM CDTSevere Thunderstorm WarningSGFMcDonald64 min
Apr 30, 3:06 PM CDTTornado WarningSGFMcDonald, Newton39 min
Apr 30, 3:07 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence38 min
Apr 30, 3:25 PM CDTSevere Thunderstorm WarningSGFOzark, Taney50 min
Apr 30, 3:29 PM CDTTornado WarningSGFDade, Greene, Lawrence31 min
Apr 30, 3:42 PM CDTTornado WarningSGFOzark48 min
Apr 30, 3:43 PM CDTTornado WarningSGFTaney17 min
Apr 30, 3:45 PM CDTTornado WarningSGFBarry, McDonald, Newton45 min
Apr 30, 3:51 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski39 min
Apr 30, 3:57 PM CDTTornado WarningSGFOzark24 min
Apr 30, 4:02 PM CDTSpecial Weather StatementSGFCedar, Hickory43 min
Apr 30, 4:04 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence41 min
Apr 30, 4:04 PM CDTTornado WarningSGFBarry, Stone41 min
Apr 30, 4:24 PM CDTTornado WarningSGFBarry, Christian, Lawrence, Stone51 min
Apr 30, 4:25 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski18 min
Apr 30, 4:33 PM CDTSevere Thunderstorm WarningSGFJasper, Newton42 min
Apr 30, 4:39 PM CDTTornado WarningSGFDade, Greene, Lawrence25 min
Apr 30, 4:40 PM CDTTornado WarningSGFStone, Taney50 min
Apr 30, 4:53 PM CDTTornado WarningSGFMcDonald, Newton52 min
Apr 30, 5:02 PM CDTSpecial Weather StatementSGFMaries43 min
Apr 30, 5:14 PM CDTTornado WarningSGFBarry, Stone46 min
Apr 30, 5:30 PM CDTTornado WarningSGFNewton30 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney44 min
Apr 30, 5:38 PM CDTFlash Flood WarningSGFJasper, Newton6 hr
Apr 30, 5:46 PM CDTTornado WarningSGFChristian, Douglas, Taney44 min
Apr 30, 6:14 PM CDTTornado WarningSGFTaney15 min
Apr 30, 6:16 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton29 min
Apr 30, 6:19 PM CDTTornado WarningSGFBarton14 min
Apr 30, 6:25 PM CDTTornado Warning Tornado observedSGFDouglas29 min
Apr 30, 6:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Apr 30, 6:27 PM CDTTornado WarningSGFDouglas, Ozark, Taney48 min
Apr 30, 6:30 PM CDTTornado WarningSGFJasper, Lawrence, Newton20 min
Apr 30, 6:36 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more39 min
Apr 30, 6:43 PM CDTTornado WarningSGFBarry19 min
Apr 30, 6:56 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, McDonald, Newton49 min
Apr 30, 6:56 PM CDTTornado WarningSGFDouglas49 min

Nearby

Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.